# SDR UIEA2025100701258

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 111,077 hours, 19,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - PFM MOD PER SB 747-53A2837 AT STA 2598 FND BULKHEAD RH SIDE WEB AND AFTER CHORD FASTENER HOLE CRACK( 1. ACCOMPLISHED EI NO.T2025A53M-2100 REV. 4. 2. JOB COMPLETED AND CONDITION CHK NORMAL )
